| Model Number |
TRF-345 |
| Medical Device Problem Codes |
Gel Leak (1267); Material Rupture (1546); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
06/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "recall letter received", capsular contracture, baker grade unknown, and rupture.
Event or Problem Description
Patient reported left side "recall letter received" also mentioned knot under armpit, implant feels hard that comes and goes, capsular contracture and rupture.Patient additionally reported "low grade temp", unrelated to the device.Device remains implanted.
Event or Problem Description
Additional Manufacturer Narrative
The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Patient additionally reported capsular contracture and rupture(un-report) on both sides.Patient later reported "swollen lymph nodes (lymphadenopathy), contractures, ultrasound results show a snowstorm like appearance indicative of free silicone within the tissue that confirms that silicone has crossed over the capsule that is surrounding the implant" (gel-bleed).Device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe since it is not related to the device.Visibility/palpability: unable to observe since it is not related to the device.Anxiety-product/procedure: unable to observe since it is not related to the device.Lump/nodule: unable to observe since it is not related to the device.Fever-ndr: unable to observe since it is not related to the device.Gel bleed: unable to observe since it is not related to the device.Lymphadenopathy: unable to observe since it is not related to the device.Additional observations: observed deformation on the device.No further actions are required as the device was implanted.
Event or Problem Description
Patient reported left side "recall letter received" also mentioned knot under armpit, low grade temp, implant feels hard that comes and goes.Patient additionally reported capsular contracture and rupture on both sides.Patient later reported "swollen lymph nodes, contractures, ultrasound results show a snowstorm like appearance indicative of free silicone within the tissue that confirms that silicone has crossed over the capsule that is surrounding the implant".Device has been explanted.